It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Incontinence Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-25-2008, 06:28 AM   #1
Junior Member
(female)
 
Join Date: Apr 2008
Location: Melbourne, Australia
Posts: 24
felinesque HB User
Zoloft and Incontinence

Hi everyone,

I have been suffering severe incontinence that started about a year after I started taking Zoloft. I read on a few websites that fecal incontinence is actually a side-effect of Zoloft! Does anyone know how common this is?

Taking 100mg.

Thanks everyone, hope all are well!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
post radical prostatectomy and incontinence Palitana Incontinence 26 08-08-2012 10:31 AM
Cymbalta vs.Zoloft economike Depression 14 03-24-2011 09:34 PM
Botox for anal fissure - does it cause incontinence? Neonsky Incontinence 16 05-11-2010 07:07 PM
Zoloft fear...need advice Victoria05 Anxiety 3 06-10-2008 06:44 PM
Urinary incontinence SteffiM Incontinence 0 12-19-2007 07:26 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



crazyoldcatlady (3), seriousperson (1), penny70 (1), tearsnfears (1), Katyana (1), Aberlaine9 (1), pupcake (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 12:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!